Lets talk about skin for brief moment. Some people may develop allergies to certain topical medications as well as certain chemicals in household cleaners or even the material in shoes/sneakers. When the skin has an allergic reaction it is a dermatitis, inflammation of the skin. According to MD Consult the American Contact Dermatitis Society has named "Neomycin" as the allergen of the year. Neomycin is an the product Neosporin. Neosporin is a very common antibiotic cream used for simple cuts and lacerations. If you are noticing any redness, small red areas, pimple like areas, blistering after using Neosporin you should discontinue the product. This also should be with any topical creams or ointments that you apply to your skin. If you are concerned whether or not you may be allerigic to Neomycin or Neosporin you can always have a patch test which will test very common chemicals to see if you are allergic to them.